# SDR DL72W961598

- Difficulty date: July 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290WA
- Make and model: Boeing 727247
- Aircraft serial: 22108
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Bracket
- Condition: Cracked
- Location: Nr 2 Le Flap Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON B-1 LETTER CK, NR 2 L/E FLAP ACTUATOR I/B MOUNT BRACKET CRACKED AT THE UPPER CORNER.  REPAIRED PER MM 57-20-21.
